# SDR FDEA202501030008

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 61,244 hours, 31,119 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE ENTRY SLIDE LIGHT DOES NOT ILLUMINATE ON  DOOR ARMING.   ARMED AND DISAMED DOOR MULTIPLE TIMES REF AMM 25-66-00-0. SLIDE LIGHT WORKS PROPERLY.  OK FOR SERVICE.
